# SDR CA121009016

- Difficulty date: October 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bolt
- Part number: 2224120001
- Condition: Broken
- Location: Alternator
- Part time: 4,928 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING THE ENGINE COMPARTMENT IN COSIDERATION OF APPLYING AN INSPECTION EXTENSION TOLERANCE, THE ALTERNATOR PIVOT BOLT WAS FOUND BROKEN AND LOOSE TO THE POINT THAT THE HEAD WAS CONTACTING THE ALTERNATOR BELT.   ASSY WAS DISSASSEMBLED INSPECTED AND PARTS WERE REPLACED AS REQUIRED TO RETURN THE ACFT TO SERVICE AFTER INSPECTION.
